# SDR ASAA0853772

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,473 hours, 2,543 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 8300005604
- Part serial: 8186D
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 8,473 hours, 2,543 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT WINDOW HEAT OVERHEAT LIGHT ON RIGHT SIDE ILLUMINATES WITH SWITCH ON.  CONFIRMED, WHCU SHOWS SENSOR FAULT.  SWAPPED TO SECOND SENSOR REF MM 30 41 00 810 812.  OPS CHECK R2 WINDOW HEAT GOOD REF MM 30 41 00 710 801.  FVR FOR WINDOW HEAT SUCCESSFUL.
